Browse Title Index

Issue Title
Vol 9, No 1 (2015) On spectral radius and energy of complete multipartite graphs Abstract   PDF   ABSTRACTS (EN/SI)
Dragan Stevanović, Ivan Gutman, Masood Ur Rehman
Vol 6, No 2 (2013) On stratifications for planar tensegrities with a small number of vertices Abstract   PDF   ABSTRACTS (EN/SI)
Oleg Karpenkov, Jan Schepers, Brigitte Servatius
Vol 16, No 1 (2019) On the k-metric dimension of metric spaces Abstract   PDF   ABSTRACTS (EN/SI)
Alan F. Beardon, Juan Alberto Rodrı́guez-Velázquez
Vol 7, No 2 (2014) On the automorphism groups of almost all circulant graphs and digraphs Abstract   PDF   ABSTRACTS (EN/SI)
Soumya Bhoumik, Ted Dobson, Joy Morris
Vol 1, No 1 (2008) On the Cayley isomorphism problem for a digraph with 24 vertices Abstract   PDF   ABSTRACTS (EN/SI)
Pablo Spiga
Vol 7, No 2 (2014) On the connectivity of Cartesian product of graphs Abstract   PDF   ABSTRACTS (EN/SI)
Jelena Govorčin, Riste Škrekovski
Vol 5, No 2 (2012) On the core of a unicyclic graph Abstract   PDF   ABSTRACTS (EN/SI)
Vadim E. Levit, Eugen Mandrescu
Vol 2, No 1 (2009) On the cover of this journal Details   PDF
Thomas W. Tucker
Vol 14, No 1 (2018) On the distribution of subtree orders of a tree Abstract   PDF   ABSTRACTS (EN/SI)
Dimbinaina Ralaivaosaona, Stephan Wagner
Vol 19, No 2 (2020) On the divisibility of binomial coefficients Abstract   PDF   ABSTRACTS (EN/SI)
Sílvia Casacuberta
Vol 16, No 1 (2019) On the domination number and the total domination number of Fibonacci cubes Abstract   PDF   ABSTRACTS (EN/SI)
Elif Saygı
Vol 13, No 1 (2017) On the Erdős-Sós Conjecture for graphs on n = k + 4 vertices Abstract   PDF   ABSTRACTS (EN/SI)
Long-Tu Yuan, Xiao-Dong Zhang
Vol 3, No 2 (2010) On the extremal values of ratios of number of paths Abstract   PDF   ABSTRACTS (EN/SI)
Damir Vukičević, Tomaž Pisanski
Vol 18, No 2 (2020) On the general position problem on Kneser graphs Abstract   PDF   ABSTRACTS (EN/SI)
Balázs Patkós
Vol 17, No 1 (2019) On the generalized Oberwolfach problem Abstract   PDF   ABSTRACTS (EN/SI)
Andrea C. Burgess, Peter Danziger, Tommaso Traetta
Vol 17, No 2 (2019) On the Hamilton-Waterloo problem: the case of two cycles sizes of different parity Abstract   PDF   ABSTRACTS (EN/SI)
Melissa S. Keranen, Adrián Pastine
Accepted Manuscripts On the incidence maps of incidence structures Abstract   MANUSCRIPT
Alessandro Siciliano, Tim Penttila
Vol 11, No 2 (2016) On the inertia of weighted (k - 1)-cyclic graphs Abstract   PDF   ABSTRACTS (EN/SI)
Shibing Deng, Shuchao Li, Feifei Song
Vol 13, No 1 (2017) On the largest subsets avoiding the diameter of (0, ±1)-vectors Abstract   PDF   ABSTRACTS (EN/SI)
Saori Adachi, Hiroshi Nozaki
Vol 7, No 2 (2014) On the lightness of chordal 4-cycle in 1-planar graphs with high minimum degree Abstract   PDF   ABSTRACTS (EN/SI)
Xin Zhang, Guizhen Liu
Vol 6, No 1 (2013) On the minimum rainbow subgraph number of a graph Abstract   PDF   ABSTRACTS (EN/SI)
Ingo Schiermeyer
Vol 14, No 2 (2018) On the number of additive permutations and Skolem-type sequences Abstract   PDF   ABSTRACTS (EN/SI)
Diane M. Donovan, Michael J. Grannell
Vol 2, No 2 (2009) On the number of connected and disconnected coverings over a manifold Abstract   PDF   ABSTRACTS (EN/SI)
Valery A. Liskovets, Alexander D. Mednykh
Vol 7, No 1 (2014) On the packing chromatic number of square and hexagonal lattice Abstract   PDF   ABSTRACTS (EN/SI)
Danilo Korže, Aleksander Vesel
Vol 16, No 1 (2019) On the parameters of intertwining codes Abstract   PDF   ABSTRACTS (EN/SI)
Stephen P. Glasby, Cheryl E. Praeger
426 - 450 of 686 Items << < 13 14 15 16 17 18 19 20 21 22 > >>